# SDR DXTA200601420

- Difficulty date: June 3, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N659QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605359
- Aircraft time: 2,442 hours, 1,884 cycles
- System (JASC): 2760 · Drag Control System
- Part: Connector
- Part number: JL001
- Condition: Corroded
- Location: Lt Speed Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, NO TAKEOFF ANNUNCIATOR CAME ON . AC WAS IN PROPER CONFIGURATION.  TROUBLESHOT TO SPEED BRAKE SYSTEM.  FOUND MOISTURE AND CORROSION IN CONNECTOR JL001 GOING TO THE LT SPEED BRAKE LIMIT MONITORS SWITCHES.  REMOVED MOISTURE AND CORROSION.  SPEED BRAKE AND ANNUNCIATORS OPS CHECK GOOD IAW 560 MM 27-61-00.
